# SDR N6WA20130830001

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 22,569 hours, 15,365 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILERONS ROLL CAUTION MESSAGE DURING TAKEOFF.  ABORTED LOW SPEED TAKEOFF & NO THRUST REVERSER DEPLOYMENT.  PERFORMED ROLL DISCONNECT SWITCH,  OP'S CHECK IAW AMM 27-61-25. ALSO PERFORMED SELF TEST OF SSCU NR 1 & NR 2 IAW AMM 27-61-05.
